Answered by: Dr Sashini Seeni
Hi, I’m having a hemifacial spasm. Lately its getting worst due to medication taken called baclofen. It caused numbness. Now, have changed to clenozopam. My facial nerves gets hardened effecting my eating & swallowing. Been having slight flu. My lips have got blisters. What can I do? My facial nerves have dropped down as well.I’m hv. non stop twitching. Went to see ENT. They gv. me loratadine 10mg. Can I take it to heal my blisters coz I’m having blisters as well. Please let me know coz is it ok to take it since I’m taking clenozopam as well. Pls. let me know what med. can I take. tq.
Thank you for your questions.
The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. Hemifacial spasms happen when the muscles on only one side of your face twitch without warning. These types of spasms are caused by damage or irritation to the facial nerve, which is also known as the seventh cranial nerve. Facial spasms occur when the muscles contract involuntarily because of this nerve irritation.
Hemifacial spasms can happen to men or women, but they’re most common in women over 40. They also tend to occur more often on the left side of your face.
Hemifacial spasms aren’t dangerous on their own. But a constant twitch in your face can be frustrating or uncomfortable. In severe cases, these spasms can limit function due to involuntary eye closing or the impact they have on speaking. You may be able to reduce your symptoms at home simply by getting plenty of rest and limiting how much caffeine you drink, which can calm your nerves. Having certain nutrients can also help reduce your spasms, including:
You may also click on this link (DoctorOnCall) to speak to our doctor We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.